Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 90, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Oct 30, 2012, 9:52 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 9:52 AM EDT (13:52 UTC)
- Expired
- Oct 30, 2012, 9:19 PM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
832 WHUS71 KBUF 301352 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 952 AM EDT TUE OCT 30 2012 LOZ042-043-302200- /O.CAN.KBUF.GL.W.0028.000000T0000Z-121030T1600Z/ /O.NEW.KBUF.SC.Y.0090.121030T1352Z-121031T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 952 AM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...EAST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-302100- /O.CAN.KBUF.GL.W.0028.000000T0000Z-121030T1600Z/ /O.NEW.KBUF.SC.Y.0090.121030T1352Z-121030T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 952 AM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-302200- /O.CAN.KBUF.GL.W.0028.000000T0000Z-121030T1600Z/ /O.NEW.KBUF.SC.Y.0090.121030T1352Z-121030T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 952 AM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ041-LOZ045-062>065-301500- /O.CAN.KBUF.GL.W.0028.000000T0000Z-121030T1600Z/ LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 952 AM EDT TUE OCT 30 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE WARNING. $$ LEZ020-LOZ030-SLZ022-024-301500- /O.CAN.KBUF.SC.Y.0089.000000T0000Z-121030T2000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 952 AM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
2 follow-up statements
507 WHUS71 KBUF 301943 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 343 PM EDT TUE OCT 30 2012 LOZ044-302045- /O.CAN.KBUF.SC.Y.0090.000000T0000Z-121030T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 343 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ040-302045- /O.CAN.KBUF.SC.Y.0090.000000T0000Z-121030T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 343 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOZ042-043-310300- /O.EXT.KBUF.SC.Y.0090.000000T0000Z-121031T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 343 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
148 WHUS71 KBUF 310119 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 919 PM EDT TUE OCT 30 2012 LOZ042-043-310230- /O.CAN.KBUF.SC.Y.0090.000000T0000Z-121031T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 919 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. $$ APFFEL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 7:46 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 30, 7:46 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
746 AM EDT TUE OCT 30 2012
.SYNOPSIS...
THE CENTER OF EXTRATROPICAL SANDY WILL CONTINUE TO WEAKEN AS IT
SLIDES ACROSS SOUTHERN PENNSYLVANIA TODAY. THIS WILL ALLOW FOR WINDS
TO DIMINISH TODAY ACROSS WESTERN AND NORTH CENTRAL NEW YORK...WHILE
RAINFALL IS ALSO EXPECTED TO DIMINISH IN INTENSITY. UNSETTLED
WEATHER WILL THEN CONTINUE THROUGH THE REST OF THE WEEK AS A REMNANT
AREA OF LOW PRESSURE LINGERS ACROSS THE REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
FOR THIS MORNINGS UPDATE WE HAVE DROPPED THE HIGH WIND WARNING AND
COASTAL FLOOD WARNINGS. ONLY HEADLINES REMAINING WILL BE A FLOOD
WATCH ACROSS PORTIONS OF WNY...AS LOCAL RIVERS REMAIN QUITE
HIGH...AND RUNOFF FROM OVERNIGHT RAIN WILL CONTINUE THROUGH THE
MORNING.
A LOOK AT THE SFC MAP THIS MORNING DISPLAYS SANDY SOUTH OF STATE
COLLEGE ALONG THE SOUTHERN PA BORDER. LATEST IR IMAGERY SHOWS DRY
SLOT PUSHING FARTHER WESTWARD ACROSS NEW ENGLAND AND OVER LAKE
ONTARIO CREATING SOME BREAKS IN THE SKY COVER.
RADARS THIS MORNING DISPLAY SMALL SEGMENTED BANDS OF RAIN ADVANCING
EAST TO WEST ACROSS THE REGION...MAINLY SOUTH OF LAKE ONTARIO. SOME
OF THESE SEGMENTS CONTAIN BRIEF HEAVY BURSTS OF RAIN. EXPECT THE
BULK OF THE RAIN TO FALL THIS MORNING WITH ACTIVITY SCATTERING OUT
SOME TOWARDS AFTERNOON.
THE CENTER OF SANDY WILL SLIDE FROM SOUTH CENTRAL PA TOWARDS THE FAR
SW CORNER OF PA THIS AFTERNOON. FOR THE REMAINDER OF THE DAY WE WILL
HAVE A BREEZE AS WINDS CONTINUE TO DIMINISH IN ASSOCIATION WITH
SANDY'S CENTRAL PRESSURE RISING AND THE PRESSURE GRADIENT ALSO
WEAKENING. EXPECT WINDS TO RELAX ACROSS WNY TODAY...WHILE TO OUR
EAST WHERE THE PRESSURE GRADIENT STILL REMAINS TIGHT WE COULD SEE
SOME GUSTS UP TO 35 MPH.
HIGHS TODAY WILL HAVE QUITE THE RANGE...WITH UPPER 40S ACROSS THE
CLOUDY SOUTHWESTERN HILLS...AND 50S ELSEWHERE ACROSS WNY. WARMEST
AREAS WILL BE ACROSS THE WESTERN SLOPES OF THE EASTERN LAKE ONTARIO
REGION WHERE AN EASTERLY DOWNSLOPE WIND WILL WARM AREAS INTO THE MID
TO UPPER 60S. WILL ALSO EXPECT THIS WARM TREND ALONG THE LAKE ERIE
SHORELINE AND TOWARDS BUFFALO WHERE A SPOT 60 DEGREE READING IS
POSSIBLE.
FOR TONIGHT WINDS AND RAIN WILL CONTINUE TO DIMINISH AS THE CENTER
OF REMNANT SANDY PUSHES NORTHWARD INTO CENTRAL NEW YORK. LIGHT RAIN AND
OCCASIONAL DRIZZLE TONIGHT WITH TEMPERATURES COOLING INTO THE
40S...AND MID TO UPPER 30S ACROSS SW NEW YORK STATE. A LOOK AT MODEL
SOUNDINGS ACROSS THE INTERIOR SOUTHERN TIER DISPLAY THE FREEZING
LEVEL LOWERING TO JUST 1-2K FEET...WHICH MAY SUPPORT SOME WET
SNOWFLAKES MIXING IN ACROSS THE HIGHER ELEVATIONS OF THE SOUTHERN
TIER LATE TONIGHT.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
00Z MODEL GUIDANCE SUGGESTING THAT THE REMNANTS OF SANDY WILL BE
CENTERED OVER WESTERN NEW YORK WEDNESDAY MORNING...WITH A CONTINUED
NORTHWARD DRIFT THROUGH THE DAY THURSDAY. PLENTY OF MOISTURE WILL
REMAIN IN PLACE CONTINUING THE LIKELIHOOD FOR WIDESPREAD LIGHT
RAIN. AS THE WEAKENING STORM LIFTS NORTH ACROSS LAKE ONTARIO
WEDNESDAY NIGHT AND THURSDAY...WRAP AROUND MOISTURE AND COLD AIR
ADVECTION WILL BRING ADDITIONAL RAINFALL...ESPECIALLY DOWNWIND OF
THE LAKES. THERE SHOULD BE LITTLE IN THE WAY OF DIURNAL TEMPERATURE
VARIATION WITH HIGHS BOTH DAYS IN THE MID TO UPPER 40S.
ON THURSDAY NIGHT...THE LOW PRESSURE CENTER WILL MOVE NORTHEAST
ACROSS THE ST LAWRENCE VALLEY WHILE A SFC TROUGH WILL DROP OVER THE
LOWER GREAT LAKES. THIS WILL ALL BE SUPPORTED BY A PAIR OF MID LEVEL
VORTICES THAT WILL PERFORM THE FUJIWHARA 'DANCE' OVER SOUTHERNMOST
ONTARIO. SCATTERED SHOWERS FROM THIS SYNOPTIC PATTERN WILL BECOME
ENHANCED BY -2C H85 AIR CROSSING THE 12C WATERS OF LKS ERIE AND ONT.
THIS WILL RESULT IN LIKELY POPS SOUTHEAST OF BOTH LAKES WITH CHC
POPS ELSEWHERE. ALSO...DURING THE COURSE OF THE NIGHT...THE COLDER
AIR SHOULD BECOME DEEP ENOUGH FOR AT LEAST A MIX OF RAIN AND SNOW
SHOWERS ACROSS THE HIGHER TERRAIN. IT IS NOT OUT OF THE QUESTION FOR
A SMALL ACCUMULATION.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE FLOW ACROSS THE COUNTRY WILL BE MUCH MORE PROGRESSIVE DURING
THIS PERIOD AS THE DOUBLE BARRELLED H5 VORTEX WILL DUMBBELL TO THE
EAST ACROSS NEW ENGLAND...WHILE WEAK RIDGING WILL ADVANCE ACROSS OUR
REGION FROM THE UPPER GREAT LAKES. THIS WILL ENCOURAGE THE RETURN OF
FAIR WEATHER...BUT DESPITE THE RIDGING OUR TEMPERATURES WILL REMAIN
BELOW SEASONAL NORMALS. BREAKING THINGS DOWN...
FRIDAY AND FRIDAY NIGHT WILL REMAIN SOMEWHAT UNSETTLED ACROSS OUR
REGION AS LEFTOVER LOW LEVEL SYNOPTIC MOISTURE AND CYCLONIC FLOW OF
-4C H5 AIR OVER THE LAKES WILL SUPPORT LINGERING SHOWER ACTIVITY...
ESPECIALLY SOUTHEAST OF THE LAKES. FOR FRIDAY NIGHT IN PARTICULAR...
THESE SHOWERS SHOULD BE LARGELY IN THE FORM OF SNOW...BUT LITTLE IN
WAY OF ACCUMULATION SHOULD BE EXPECTED.
FOR SATURDAY AND SUNDAY...LOW LEVEL RIDGING WILL GRADUALLY WORK
ACROSS THE GREAT LAKES AND THIS WILL FINALLY CLEAR OUR SKIES AND
ALLOW FOR THE RETURN OF SOME SUNSHINE. WHILE FAIR WEATHER WILL
RETURN... IT WILL REMAIN SEASONABLY COOL WITH HIGHS GENERALLY IN THE
MID TO UPPER 40S.
ON MONDAY...THE NEXT SHORTWAVE IS FORECAST TO DROP FROM THE MID
WEST ACROSS THE UPPER OHIO VALLEY. THIS SCENARIO WOULD RESULT IN AN
INCREASE IN CLOUDS FOR OUR AREA BUT FAIR WEATHER WOULD PERSIST. THE
SYSTEM WILL NOT BE TOO FAR TO OUR SOUTH THOUGH...SO THIS IS A LOW
CONFIDENCE FORECAST.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
AT 12Z MAINLY MVFR AND VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE
REGION. SMALL SEGMENTED BANDS OF RAIN CONTINUE...MAINLY SOUTH OF
LAKE ONTARIO THIS MORNING AND ANY OF THESE SEGMENTS MAY CONTAIN
BRIEF IFR FLIGHT CONDITIONS.
GUSTY WINDS HAVE DIMINISHED THIS MORNING...WITH GUSTS 25 TO 30 KNOTS
THIS MORNING DIMINISHING TO LARGELY UNDER 20 KNOTS THIS AFTERNOON.
RAIN WILL BE HEAVIEST THIS MORNING...BECOMING MORE SCATTERED THROUGH
THE AFTERNOON. WILL PLACE -RA IN THE TAFS THIS MORNING ACROSS
WESTERN TAF SITES...TRANSITIONING TO VCSH AS TIMING EACH SEGMENT OF
RAIN THIS AFTERNOON WILL BE LOW CONFIDENCE.
MAINLY VFR FLIGHT CONDITIONS THIS AFTERNOON WILL FALL BACK TO
MVFR/IFR LATE IN THE TAF PERIOD AS MOISTURE AND SCATTERED LIGHT RAIN
AND DRIZZLE ADVANCE BACK INTO THE REGION FROM THE SOUTH AS SANDY
BEGINS TO TRACK NORTHEASTWARD.
OUTLOOK...
WEDNESDAY THROUGH FRIDAY...OCCASIONAL SHOWERS WITH MVFR/IFR.
SATURDAY...VFR.
&&
.MARINE...
WINDS WILL CONTINUE TO DIMINISH THROUGH THE MORNING HOURS AS
EXTRATROPICAL SANDY CONTINUES TO DIMINISH. WILL DOWNGRADE OUR STORMS
ON THE LAKES TO GALES...WHILE HAVING SCA ON THE RIVERS.
SANDY WILL PUSH NORTHWARD TOWARDS THE EASTERN GREAT LAKES REGION
TONIGHT. WINDS WILL LIKELY FALL TO BELOW SCA CRITERIA WITH WAVES
ALSO DIMINISHING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ001-002-010>013-
019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ020.
GALE WARNING UNTIL NOON EDT TODAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON
FOR LOZ030.
GALE WARNING UNTIL NOON EDT TODAY FOR LOZ042>045-062>065.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON
FOR SLZ022-024.
&&
SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...RSH/TMA
LONG TERM...RSH
AVIATION...THOMAS
MARINE...THOMASHazardous weather outlook, Oct 30, 7:08 AM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 708 AM EDT TUE OCT 30 2012 NYZ003>008-014-311115- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 708 AM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010>013-019>021-085-311115- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 708 AM EDT TUE OCT 30 2012 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-311115- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 708 AM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-311115- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 708 AM EDT TUE OCT 30 2012 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 2:15 AM EDT | Areal Flood Advisory | BUF | Allegany, Cattaraugus | 3 hr |
| Oct 30, 3:39 AM EDT | River Flood Warning | BUF | Erie, Wyoming | 4 hr |
| Oct 30, 4:29 AM EDT | Gale Warning | BUF | 5 hr | |
| Oct 30, 4:29 AM EDT | Small Craft Advisory | BUF | 5 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.